Loading [MathJax]/jax/output/CommonHTML/config.js
Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki, 2006, Volume 46, Number 5, Pages 932–947 (Mi zvmmf475)  

This article is cited in 4 scientific papers (total in 4 papers)

On oscillations of a semi-infinite rotating liquid with its free surface excited by moving sources

L. V. Perova

Faculty of Physics, Moscow State University, Leninskie gory, Moscow, 119992, Russia
References:
Abstract: Propagation of small perturbations in a homogeneous inviscid liquid rotating with a constant angular velocity in the lower half-space is considered. The source of excitation is a plane wave traveling on the free surface of the liquid. The explicit analytical solution to the problem is constructed. Uniqueness and existence theorems are proved. The wave pattern in the liquid at large times is examined.
Key words: frequency of the liquid rotation, stream function, internal waves, surface waves.
Received: 06.12.2005
English version:
Computational Mathematics and Mathematical Physics, 2006, Volume 46, Issue 5, Pages 891–906
DOI: https://doi.org/10.1134/S0965542506050125
Bibliographic databases:
Document Type: Article
UDC: 519.634
Language: Russian
Citation: L. V. Perova, “On oscillations of a semi-infinite rotating liquid with its free surface excited by moving sources”, Zh. Vychisl. Mat. Mat. Fiz., 46:5 (2006), 932–947; Comput. Math. Math. Phys., 46:5 (2006), 891–906
Citation in format AMSBIB
\Bibitem{Per06}
\by L.~V.~Perova
\paper On oscillations of a~semi-infinite rotating liquid with its free surface excited by moving sources
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2006
\vol 46
\issue 5
\pages 932--947
\mathnet{http://mi.mathnet.ru/zvmmf475}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2286285}
\transl
\jour Comput. Math. Math. Phys.
\yr 2006
\vol 46
\issue 5
\pages 891--906
\crossref{https://doi.org/10.1134/S0965542506050125}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33746087210}
Linking options:
  • https://www.mathnet.ru/eng/zvmmf475
  • https://www.mathnet.ru/eng/zvmmf/v46/i5/p932
  • This publication is cited in the following 4 articles:
    1. L. V. Perova, “Propagation of perturbations in a two-layer stratified rotating fluid with an interface excited by moving sources”, Comput. Math. Math. Phys., 53:1 (2013), 93–118  mathnet  mathnet  crossref  crossref  isi  scopus
    2. L. V. Perova, A. G. Sveshnikov, “Propagation of perturbations in fluids excited by moving sources”, Comput. Math. Math. Phys., 50:12 (2010), 2109–2117  mathnet  crossref  adsnasa
    3. L. V. Perova, “Propagation of perturbations in a two-layer rotating fluid with an interface excited by moving sources”, Comput. Math. Math. Phys., 49:7 (2009), 1175–1196  mathnet  crossref  isi
    4. L. V. Perova, “Oscillations of a rotating stratified fluid with its free surface excited by moving sources”, Comput. Math. Math. Phys., 47:5 (2007), 863–881  mathnet  crossref  mathscinet
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Statistics & downloads:
    Abstract page:249
    Full-text PDF :97
    References:53
    First page:1
     
      Contact us:
    math-net2025_03@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025